# SDR V0DR2011010

- Difficulty date: May 3, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: 245
- Engine: Pwa PT6*
- Propeller: Hartzl HCE4A3I
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Slip Ring
- Part number: 4H30941
- Part serial: 090667
- Condition: Deteriorated
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, A MECHANIC NOTED THAT DURING CLEANING OF THE PROP DEICE SLIP RING THAT THE DIELECTRIC FILLER IN BETWEEN COPPER RINGS APPEARED TO BE DETERIORATING.  THE PROPELLER WAS REMOVED FROM SERVICE.  THE PROP DEICE SLIP RING WAS R & R AND THE PROP RETURNED TO SERVICE.  THE DAMAGED DIELETRIC FILLER IS APPROX A 6 INCH ARCH, .250 INCH IN WIDTH AND .250 DEEP.  THE DAMAGE WAS LOCALIZED TO THE MIDDLE IN BETWEEN 2 COPPER RINGS.
